# SDR 2004F00054

- Difficulty date: December 19, 2003
- Submitted: February 3, 2004
- Operation: Air carrier
- Aircraft: N904MC
- Make and model: Beech B300
- Aircraft serial: FL44
- Aircraft time: 3,755 hours
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Debonded
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT IB LEADING EDGE WING PANEL WAS REMOVED TO REPLACE THE DE-ICE BOOT AND IT WAS DISCOVERED THAT SUBSTANTIAL DEBONDING OF THE LOWER HALF OF THIS  PANEL HAD OCCURRED. THERE WAS NO APPARENT DAMAGE TO THE OUTSIDE SKIN THAT WOULD EXPLAIN THIS AND ITS UNLIKELY THAT THE LINE PERSONNEL FUELING THE AUX TANK CAUSED THIS DUE TO THE DEBONDING ISOLATED TO THE LOWER SKIN. TECH SUPPORT REQUIRES REPLACING THIS SKIN WITH A NEW UNIT.
